# SDR ANCF2016012801

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 332
- Aircraft time: 1,853,791 hours, 5,140 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN WE RETRACTED THE LG APPEARED ON ECAM LT LG RETRACT FAULT & WE HEARD A NOISE.  WE CYCLE THE LG BUT THE LT MAIN GEAR CONTINUE WHEN FAIL.  IAW AMM 32-31-44-000-801-A THE MLG UPLOCK WAS REMOVED.  IAW AMM 32-32-44-400-801-A THE MLG UPLOCK WAS REPLACED.  FUNCTIONAL TEST WAS PERFORMED IAW AMM 32-31-00-710-801-A.  TEST WITH RESULTS SATISFACTORY OPERATIONAL.  TEST OF THE FREE FALL EXTENSION WAS PERFORMED IAW AMM 32-33-00-710-801-A WITH RESULTS SATISFACTORY.
